It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Okay at the beginning of the summer I had a plan to lose a bit of weight so I went on a dietary supplement I ordered off of the internet called Liporexin. All summer I did not have acne while taking these pills containing ingredients like Green Tea Extract, Dandelion Root, Apple Cider Vinegar, Cayenne Pepper, Milk Thistle, Chromium, Gymnema Sylvestra. So over the summer I developed the torso I wanted to by taking the recommended dosage of these diet pills. I figured I didnt need them anymore so stopped using them for a few months. During these few months my skin was looking really bad and I thought I was either just developing teen hormonal acne or it was the dry cold weather. But just randomly I decided to start taking these things again a week ago and my blemishes are going away I just have the scars that are fading...Now I dont know if this is just a coinsidence or not but maybe some body can give input based on the ingredients I listed? I didnt start using any other acne treatment all I do is moisturize i dont even wash my face...

oh also this doesnt really have to do with acne but i think i might be addicted to these things cause when i wasnt taking them i was pretty like down and stuff (could have also been the acne) and then when i started taking them again ive felt like so amazing they feel like uppers or something...i dunno im just rambling now but someone discuss with me please :)

Thanks





All times are GMT -7. The time now is 04:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!